# SDR SWIA201437388

- Difficulty date: May 6, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 31,852 hours, 26,973 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR AND SMOKE IN COCKPIT AND CABIN, STARTED WHEN SELECTED PACKS ON.  RAN LT AND RT ENGINES THRU HIGH POWER SETTINGS SELECTED AC PACKS IN MANUAL AND AUTO.  NO SMOKE NOTED.
